Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Can "Trazodone" taken for sleep disorder cause stuffy nose?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I recently started trazodone for sleep and now have a stuffy nose. Is that a side effect of this drug?
Posted Wed, 5 Feb 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 20 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I will liketo tell you that Stuffy nose is a known side effect of trazodone although not that common. The drug prescription mentions to seek medical advise if you get this side effect. I will advise you to see your treating doctor for reducing the dose or stopping it as he feels . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor